# SDR COEA2022081817917

- Difficulty date: June 10, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,027 hours, 34,946 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671100204
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238445 NR 200070  HEAVY CHECK   COE/MAJOR REPAIR: STRINGER 1L IS CRACKED AT FRAME 34. CORRECTIVE ACTION: REPAIR PER ATR42 SRM 53-00-00-300-826-A01.
